# SDR HEEA955516

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010109
- Condition: Sticks
- Location: Triple Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 NEEDLE HAS A STICKY OPERATION; CAUSING A 3% NEEDLE SPLIT ON INCREASING RPM.  TIME SINCE REPAIR 59:00.
